# SDR NSVA20070014

- Difficulty date: January 18, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 26,980 hours, 33,504 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autocoarsen Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTO COARSEN LIGHT ILLUMINATED ON TAKEOFF ROLL.  RETURNED TO GATE AND PERFORMED AN OP'S TEST OF SYSTEM IAW AUTO COURZEN P3 TEST, AS PER MX CONTROL.  SYSTEM OPERATES NORMAL.
